# SDR COM11781

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959510006
- Condition: Out Of Adjust
- Location: Lt Mlg
- Part time: 2 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LANDING GEAR RETRACITON, NLG AND LEFT MLG INTRANSIT LIGHTS REMAINED ON.  ADJSUTED LEFT MLG RETRACT ACTUATOR AND ADJUSTED NLG PROXIMITY SENSORS.
